American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 59 of 59 found      Go to page: 1 2

[31] Zaqueu Coelho and Anthony N. Quas. Criteria for $\bar{d}$-continuity. Trans. Amer. Math. Soc. 350 (1998) 3257-3268. MR 1422894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Magda Peligrad. Maximum of partial sums and an invariance principle for a class of weak dependent random variables. Proc. Amer. Math. Soc. 126 (1998) 1181-1189. MR 1425136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] John Kieffer and En-hui Yang. Ergodic behavior of graph entropy . Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 11-16. MR 1433180.
Abstract, references, and article information   
View Article: PDF

[34] F. Matús. On two--block--factor sequences and one--dependence. Proc. Amer. Math. Soc. 124 (1996) 1237-1242. MR 1301518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Miklós Csörgő, Zheng Yan Lin and Qi Man Shao. Path properties for $l\sp \infty$-valued Gaussian processes . Proc. Amer. Math. Soc. 121 (1994) 225-236. MR 1231032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Doris Fiebig. Mixing properties of a class of Bernoulli-processes . Trans. Amer. Math. Soc. 338 (1993) 479-493. MR 1102220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] L. Flaminio. Mixing $k$-fold independent processes of zero entropy . Proc. Amer. Math. Soc. 118 (1993) 1263-1269. MR 1154245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Florin Avram and Robert Fox. Central limit theorems for sums of Wick products of stationary sequences . Trans. Amer. Math. Soc. 330 (1992) 651-663. MR 1034656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] John C. Kieffer. An ergodic theorem for constrained sequences of functions. Bull. Amer. Math. Soc. 21 (1989) 249-254. MR 998629.
Abstract, references, and article information   
View Article: PDF

[40] V. Mandrekar. The validity of Beurling theorems in polydiscs . Proc. Amer. Math. Soc. 103 (1988) 145-148. MR 938659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Richard Isaac. Note on a paper of J. L. Palacios: ``A correction note on: `Generalized Hewitt-Savage theorems for strictly stationary processes' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 63} (1977), no.\ 2, 313--316; MR0501304 (58 \#18695)] by Isaac'' [ibid.\ {\bf 88} (1983), no.\ 1, 138--140; MR0691294 (86a:60054)] . Proc. Amer. Math. Soc. 101 (1987) 529. MR 908662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Michael B. Marcus. $\xi $-radial processes and random Fourier series. Memoirs of the AMS 68 (1987) MR 897272.
Book volume table of contents   

[43] Richard C. Bradley. A bilaterally deterministic $\rho$-mixing stationary random sequence . Trans. Amer. Math. Soc. 294 (1986) 233-241. MR 819945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Herold Dehling, Manfred Denker and Walter Philipp. Versik processes and very weak Bernoulli processes with summable rates are independent . Proc. Amer. Math. Soc. 91 (1984) 618-624. MR 746101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] José Luis Palacios. A correction note on: ``Generalized Hewitt-Savage theorems for strictly stationary processes'' [Proc. Amer. Math. Soc. {\bf 63} (1977), no. 2, 313--316;\ MR0501304 (58 \#18695)]\ by R. Isaac . Proc. Amer. Math. Soc. 88 (1983) 138-140. MR 691294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Richard C. Bradley. On the $\psi $-mixing condition for stationary random sequences . Trans. Amer. Math. Soc. 276 (1983) 55-66. MR 684493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Richard C. Bradley. A sufficient condition for linear growth of variances in a stationary random sequence . Proc. Amer. Math. Soc. 83 (1981) 586-589. MR 627698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Marek Kanter. Erratum to: ``On quotients of moving average processes with infinite mean'' (Proc. Amer. Math. Soc. {\bf 56} (1976), 281--287) . Proc. Amer. Math. Soc. 67 (1977) 362. MR 0467896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Richard Isaac. Generalized Hewitt-Savage theorems for strictly stationary processes . Proc. Amer. Math. Soc. 63 (1977) 313-316. MR 0501304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Alain Bensoussan and Avner Friedman. Nonzero-sum stochastic differential games with stopping times and free boundary problems . Trans. Amer. Math. Soc. 231 (1977) 275-327. MR 0453082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Marek Kanter. On quotients of moving average processes with infinite mean . Proc. Amer. Math. Soc. 56 (1976) 281-287. MR 0402890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Donald Geman and Joseph Horowitz. Random shifts which preserve measure . Proc. Amer. Math. Soc. 49 (1975) 143-150. MR 0396907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Donald Geman and Joseph Horowitz. Polar sets and Palm measures in the theory of flows . Trans. Amer. Math. Soc. 208 (1975) 141-159. MR 0391236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Donald Sarason. Functions of vanishing mean oscillation . Trans. Amer. Math. Soc. 207 (1975) 391-405. MR 0377518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] A. G. Miamee and H. Salehi. Necessary and sufficient conditions for factorability of nonnegative operator-valued functions on Banach space . Proc. Amer. Math. Soc. 46 (1974) 43-50. MR 0348830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Simeon M. Berman. Local nondeterminism and local times of Gaussian processes. Bull. Amer. Math. Soc. 79 (1973) 475-477. MR 0317396.
Abstract, references, and article information   
View Article: PDF

[57] Parfeny P. Saworotnow. Abstract stationary processes . Proc. Amer. Math. Soc. 40 (1973) 585-589. MR 0324762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] V. Mandrekar. A characterization of oscillatory processes and their prediction . Proc. Amer. Math. Soc. 32 (1972) 280-284. MR 0307310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] F. Papangelou. Integrability of expected increments of point processes and a related random change of scale . Trans. Amer. Math. Soc. 165 (1972) 483-506. MR 0314102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 59 of 59 found      Go to page: 1 2